# SDR AALA202402297978

- Difficulty date: February 24, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 69,561 hours, 28,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT AFT EMERGENCY EXIT MESSAGE IN FLIGHT.   MAINTENANCE ACCOMPLISHED TSM 52-21-00-810-804A AND A OPERATIONAL CHECK OF THE WARNING SYSTEM FOR THE EMERGENCY EXIT DOORS WITH NO FAULTS NOTED.
